# SDR SWAA2024040559033

- Difficulty date: March 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E PANEL 661BB AFT ROW OF FASTENER HOLES HAVE CRACKS AROUND HOLE<[01] RIGHT WING TRAILING-EDGE PANEL 661BB AFT ROW OF FASTENER HOLES WITH CRACKS AROUND HOLES WERE REPAIRED IAW SRM 51-70-04-2R-9.;[02] VERIFIED CORRECTIVE ACTION #1
